# SDR DALA2022032401984

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 CRACK ON STABILIZATION STRAP STA 346-365 BL 0 Z=-7 AT CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00395: STABILIZATION STRAP STA 346-365 BL 0 Z=-7 AT CABIN FLOOR STRUCTURE WAS REPAIRED PER ER/A 384483-14MA REV. D. (2168010)
